MAUDE Adverse Event Report: ARTHREX, INC. IMPLSYS 2NDRY FIXATN PEEKSWVLK 4.75X19.1; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. IMPLSYS 2NDRY FIXATN PEEKSWVLK 4.75X19.1; NON-DEGRADABLE FIXATN FASTENER
Model Number IMPLSYS 2NDRY FIXATN PEEKSWVLK 4.75X19.1
Medical Device Problem Codes Detachment of Device or Device Component (2907); Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/11/2025
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2025, a sales representative reported via email that an ar-1593-p secondary fixation with peek swivelock anchor implant system experienced anchor breakage upon insertion despite following the correct technique.No adverse effects on the patient were reported.This was discovered during a procedure on (b)(6) 2025, with no reported patient harm.Additional information was received on 08/15/2025: the event occurred during a btb acl procedure on (b)(6) 2025 involving secondary fixation.The anchor did not fracture; however, the eyelet and anchor detached from the inserter, which bent during insertion.Both the eyelet and screw were successfully removed from the patient.The surgeon elected to forgo secondary fixation and completed the procedure by tying knots, with no additional components used following the failure of the ar-1593-p.No significant case delay or additional anesthesia was reported.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Complaint allegation is not confirmed.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause of the reported failure can be attributed to user error of the device due to misalignment insertion, and/or prying/leveraging of the device during insertion.

Brand Name
IMPLSYS 2NDRY FIXATN PEEKSWVLK 4.75X19.1
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22902337
Report Number1220246-2025-03656
Device Sequence Number7932748
Product Code MBI
UDI-Device Identifier00888867331303
UDI-Public(01)00888867331303(11)250529(17)300430(10)15443781
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K151342
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 11/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIMPLSYS 2NDRY FIXATN PEEKSWVLK 4.75X19.1
Device Catalogue NumberAR-1593-P
Device Lot Number15443781
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/11/2025
Supplement Date Received by Manufacturer11/13/2025
Initial Report FDA Received Date08/27/2025
Supplement Report FDA Received Date11/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/29/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown